# SDR DHL2003740501

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-200
- Aircraft serial: 21930
- Aircraft time: 35,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME HAS 2 DENTS INTO THE RADIUS AT BS 700 STR 23 AT 24R.  REMOVED FASTENERS FOR ACCESS PER SRM 51-30-2.  CUT OUT DAMAGED AREA AND FABRICATED DOUBLER (7075-T6 .063 PER SRM 53-10-2 FIG 11 AND 51-40-0 FIG 1.  ALODINED AND PRIMED PER SRM 51-10-2 AND INSTALLED REPAIR PER SRM 51-40-3 PG 1.
